Top Links

Articles Related to Warfarin

The Importance of Spontaneous Intramural Hematoma of the Small Bowel and Close Follow-up in Intensive Care Unit Due to Warfarin Use: A Case Report

Intramural hematoma is a rare complication of oral anticoagulant therapy that occurs in 0.04% of patients treated with warfarin. In this article, we present this case to raise awareness about the diagnosis and management of this disease.
View complete article: PDF  |  Full-text

Warfarin-Induced Tissue Necrosis (WITN): Case Report and Literature Review, A Proposed Name Change

Warfarin is the most frequently prescribed oral anticoagulant in the United States. Its indications range from treatment of deep venous thrombosis and pulmonary emboli to the prophylaxis and treatment of thromboembolic conditions associated with atrial fibrillation and cardiac valve replacement. While bleeding is the most commonly encountered complication warfarin induced skin necrosis (WISN) can be a rare complication. Extensive skin and deeper tissue necrosis may be encountered requiring multiple surgical debridement and reconstructive procedures along with the medical management.
View complete article: PDF  |  Full-text


Editorial Board Members Related to Warfarin

Julide Gulizar Yildirim

Associate Professor
Faculty of Health Sciences
Public Health Nursing Department
Izmir Katip Celebi University
Turkey
Submit Manuscript


Open Access Journals

View All Journals